# SDR USAA920081890

- Difficulty date: October 13, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,179 hours, 41,377 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Component: Slat
- Component part number: 65C26603100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 5030880 AND 03C40257009/011 NR 4 SLAT DELAMINATED AT INBD END OF TRAILING EDGE WEDGE.  REPLACED NR 4 SLAT IAW TASK CARD NR 03C40227004.
